Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 125, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 31, 2024, 8:35 PM CDT for 4 counties in Minnesota. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2024, 8:35 PM CDT (01:35 UTC)
- Expired
- Jul 31, 2024, 9:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McLeod County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN
The radar
The Minneapolis radar (KMPX), 101 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 8:39 PM CDT | TSTM WND DMG | Bird Island, MN | Time delayed LSR - Power pole snapped in Bird Island. Time estimated via radar. |
| Jul 31, 8:40 PM CDT | TSTM WND DMG | 3 E Bird Island, MN | Corrects previous tstm wnd dmg report from 3 E Bird Island. Time Delayed LSR - Trees down in the Melville Township near the intersection of Co Rd 3/Hwy 212. Time estimated via radar. |
| Jul 31, 9:15 PM CDT | TSTM WND GST 53 | 2 Nne Gibbon, MN | Mesonet station FW7771 Gibbon. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 31, 6:56 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 895 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1339 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
533
WUUS53 KMPX 010135
SVRMPX
MNC085-127-129-143-010215-
/O.NEW.KMPX.SV.W.0125.240801T0135Z-240801T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
835 PM CDT Wed Jul 31 2024
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Western Sibley County in central Minnesota...
East central Redwood County in southwestern Minnesota...
Southwestern McLeod County in central Minnesota...
Eastern Renville County in central Minnesota...
* Until 915 PM CDT.
* At 835 PM CDT, a severe thunderstorm was located 7 miles north of
Morton, or 11 miles northeast of Redwood Falls, moving east at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Olivia, Fairfax, Hector, Bird Island, Gibbon, Buffalo Lake,
Stewart, Franklin, Morton, Fernando, Lake Marion Regional Park, and
Fort Ridgely State Park.
This includes the following highways...
U.S. Highway 212 between mile markers 77 and 107.
U.S. Highway 71 between mile markers 82 and 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4446 9480 4449 9484 4448 9487 4453 9507
4483 9498 4481 9435 4445 9449
TIME...MOT...LOC 0135Z 274DEG 29KT 4465 9494
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH2 follow-up statements
149
WWUS53 KMPX 010150
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
850 PM CDT Wed Jul 31 2024
MNC127-010158-
/O.CAN.KMPX.SV.W.0125.000000T0000Z-240801T0215Z/
Redwood MN-
850 PM CDT Wed Jul 31 2024
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL REDWOOD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central, central and southwestern Minnesota.
&&
LAT...LON 4446 9480 4449 9482 4450 9488 4452 9488
4453 9495 4455 9499 4483 9498 4481 9435
4445 9449
TIME...MOT...LOC 0148Z 274DEG 29KT 4464 9479
$$
MNC085-129-143-010215-
/O.CON.KMPX.SV.W.0125.000000T0000Z-240801T0215Z/
Sibley MN-McLeod MN-Renville MN-
850 PM CDT Wed Jul 31 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WESTERN SIBLEY...SOUTHWESTERN MCLEOD AND EASTERN RENVILLE
COUNTIES...
At 848 PM CDT, a severe thunderstorm was located 7 miles southwest of
Hector, or 17 miles northeast of Redwood Falls, moving east at 35
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Redwood Falls ASOS measured a 60 MPH wind gust.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Olivia, Fairfax, Hector, Bird Island, Gibbon, Buffalo Lake, Stewart,
Franklin, Morton, Fernando, Lake Marion Regional Park, and Fort
Ridgely State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a dangerous storm, capable of producing large hail driven by
severe winds! SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! If you are caught outdoors, cover your head and
neck.
&&
LAT...LON 4446 9480 4449 9482 4450 9488 4452 9488
4453 9495 4455 9499 4483 9498 4481 9435
4445 9449
TIME...MOT...LOC 0148Z 274DEG 29KT 4464 9479
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
BPH792
WWUS53 KMPX 010202
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
902 PM CDT Wed Jul 31 2024
MNC085-129-143-010215-
/O.CON.KMPX.SV.W.0125.000000T0000Z-240801T0215Z/
Sibley MN-McLeod MN-Renville MN-
902 PM CDT Wed Jul 31 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WESTERN SIBLEY...SOUTHWESTERN MCLEOD AND EASTERN RENVILLE
COUNTIES...
At 902 PM CDT, a severe thunderstorm was located 7 miles south of
Buffalo Lake, or 21 miles southwest of Hutchinson, moving east at 35
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fairfax, Hector, Gibbon, Buffalo Lake, Stewart, Fernando, Lake Marion
Regional Park, and Fort Ridgely State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4446 9480 4449 9482 4482 9480 4481 9435
4445 9449
TIME...MOT...LOC 0202Z 274DEG 29KT 4463 9463
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 6:33 PM CDT, 2 hours 2 minutes earlier. Its key messages:
- Enhanced risk (3 of 5) today across western and southern Minnesota. The primary hazards include large hail and damaging wind gusts up to 80 MPH.
- Severe storms are possible this afternoon across western and central Minnesota, with uncertainty regarding potential secondary development this evening across SW & S Minnesota.
- Heat and Humidity continue through Saturday before cooler temperatures arrive the second half of the weekend.
Area forecast discussion, Jul 31, 6:33 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 633 PM CDT Wed Jul 31 2024 .KEY MESSAGES... - Enhanced risk (3 of 5) today across western and southern Minnesota. The primary hazards include large hail and damaging wind gusts up to 80 MPH. - Severe storms are possible this afternoon across western and central Minnesota, with uncertainty regarding potential secondary development this evening across SW & S Minnesota. - Heat and Humidity continue through Saturday before cooler temperatures arrive the second half of the weekend. && .DISCUSSION... Issued at 142 PM CDT Wed Jul 31 2024 A regional view captures an mid-level wave on water vapor imagery across central Dakotas. An ongoing mesoscale convective system (MCS) is apparent over western Minnesota. This will our immediate concern for severe weather this afternoon across west- central Minnesota. The potential for additional development further south remains uncertain at this time, but a high-end instability (5000+ j/kg) is in place across much of central & southern Minnesota. Forecast soundings indicate favorable vertical shear, very steep mid level lapse rates 8.0-8.5C+ , and elongated hodographs over western Minnesota. This environment will be capable of producing both large hail (initially) and damaging wind gust (60 mph+). Downdraft CAPE is not to be overlooked with 1500+ j/kg present over much of the area, lining up with moist low levels but drier air aloft that are able to support severe wind gusts to potentially destructive (80 mph+). SPC expanded the Enhanced risk (3 of 5) further NE with the 1630z update to better match recent observational trends. A remnant elevated storm across the Dakotas has become better organized over the past hour or two as it moves into a better thermodynamic environment across eastern SD/western MN. The storm has likely transitioned to surface-based storm as it taps into extreme instability ahead of it. Radar imagery reveals our line has began to exhibit bowing as it enters western Minnesota. This would be indicative of a wind producing storm. Previous observations across E SD show this line has a history of producing 60 to 70 mph gusts. This line should continue to track ENE impacting portions of western and central Minnesota. A severe thunderstorm watch is out for portions of west-central MN with the primary concern of damaging wind gusts, large hail. There is some uncertainty with the southern extent of this line. The better upper level forcing is confined to the northern portion of the ongoing MCS. An approaching wave will provide additional upper level forcing but it currently lags behind our MCS. We may not see additional development on the initial ongoing MCS, but we could see additional convection initiation across southwestern and southern Minnesota late afternoon/evening as the better upper level support arrives. The first MCS will add additional uncertainty with convective debris (cirrus) impacting heating across portions of southern Minnesota. The best odds for secondary development would favor along and south of the Minnesota river. We are planning to send up a special 19Z balloon launch at our office in Chanhassen to better sample the convective environment ahead of the ongoing storms. This should help answer a few of those remaining forecast questions about this ongoing MCS and potential secondary development this afternoon/evening over SW MN. I'll aim to send out an AFD update later this today. Thursday will feature a few lingering showers and thunderstorms across eastern Minnesota and western Wisconsin. The main concern with these storms will be the potential for brief bursts of heavy rain and locally gusty winds. Temperatures will run a good 5 to 10 degrees cooler Thursday, but humidity will remain with dew point temperatures in the mid 60s to lower 70s. Showers and storms will taper off Thursday evening and we'll begin to dry out for a day or two. Friday will be dry and mostly sunny. High temperatures return to the upper 80s and lower 90s with Tds in the 60s and lower 70s. Saturday and Sunday will see the return of potential showers and storms across the Upper Midwest. Saturday will be our final hot and humid day for this forecast period with highs in the low 90s and low 70 dewpoints. There is some potential for low-end heat heat headlines Saturday across western Minnesota and the Twin Cities metro but it remains borderline for now. Our attention turns to a weak surface boundary that is tied to an trough over NE NOAM east of Hudson Bay. Storm development will be favored across northern Minnesota Saturday evening before expanding further south as the boundary sags south into central Minnesota. Sunday will bring a renewed chance for showers and storms as a mid-level shortwave provides another uptick of forcing along the quasi-stationary boundary draped across the Upper Midwest. Potential for any severe seems low at this time, but the finer details will be worked out this weekend. Early next week looks to offer a most pleasant Summer forecast for early August with temperatures in the 70s and 80s with a break from annoying humidity. && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 621 PM CDT Wed Jul 31 2024 Thunderstorms over eastern and south-central MN will continue moving east through this evening. Periods of MVFR/IFR from heavy downpours and gusty variable winds can be expected with this convection. Across western MN and eastern SD, another line of storms has developed. This activity should eventually move east/southeast through tonight. Uncertainty remains in exact storm track with this line so have added PROB30s of -TSRA for all terminals downstream. Very strong winds could accompany this line of storms. Once storms move to east early Thursday morning, cigs will drop to low VFR/MVFR into early Thursday afternoon before improving. General easterly winds this evening will be variable during storm passages with northerly flow prevailing during Thursday morning. KMSP...Added TEMPO for nearby thunderstorms approaching MSP for the next 2 hours. Another line of storms is possible from 04-08Z tonight with IFR conditions and very strong winds possible. Cigs drop to MVFR near 12Z Thursday before improving to VFR Thursday afternoon. /OUTLOOK FOR KMSP/ FRI...VFR. Wind NW 5-10 kts. SAT...VFR. Wind SW 5-10 kts. SUN...VFR. Chc AM MVFR/TSRA. Wind NE 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...BPH AVIATION...CTG
Hazardous weather outlook, Jul 31, 3:26 PM CDT, 5 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 326 PM CDT Wed Jul 31 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 012030- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 326 PM CDT Wed Jul 31 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Thunderstorms are expected early this evening, with damaging wind gusts expected in the strongest storms. The potential for destructive winds is highest across western and central Minnesota, but the chance for severe weather still exists into eastern Minnesota and western Wisconsin. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this afternoon & evening.
In the hours before
Local storm report, Jul 31, 8:04 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
804 PM CDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM Hail 2 N Forada 45.81N 95.35W
07/31/2024 M1.50 Inch Douglas MN Cocorahs
&&
BorghoffLocal storm report, Jul 31, 8:09 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
809 PM CDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM Tstm Wnd Dmg Goodhue 44.40N 92.62W
07/31/2024 Goodhue MN Emergency Mngr
Photo provided of Goodhue Fire Department
radio antenna damaged from thunderstorm wind
gusts. Time estimated via radar.
&&
RMDSpecial weather statement, Jul 31, 8:11 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
811 PM CDT Wed Jul 31 2024
MNZ057-058-064-065-073-010145-
Yellow Medicine MN-Kandiyohi MN-Renville MN-Meeker MN-Redwood MN-
811 PM CDT Wed Jul 31 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MEEKER...NORTHERN
REDWOOD...SOUTHEASTERN YELLOW MEDICINE...SOUTHERN KANDIYOHI AND
RENVILLE COUNTIES THROUGH 845 PM CDT...
At 811 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Prinsburg to near Renville to 5 miles
south of Echo. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Redwood Falls, Olivia, Renville, Bird Island, Prinsburg, Cosmos,
Morton, Echo, Danube, Belview, Vesta, and Lake Lillian.
This includes the following highways...
U.S. Highway 212 between mile markers 62 and 88.
U.S. Highway 71 between mile markers 69 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central, southwestern and west central Minnesota.
&&
LAT...LON 4474 9532 4489 9529 4490 9525 4498 9525
4503 9460 4484 9465 4443 9513 4442 9538
4454 9547
TIME...MOT...LOC 0111Z 256DEG 37KT 4498 9512 4475 9521 4455 9545
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BPHLocal storm report, Jul 31, 8:16 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
816 PM CDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM Tstm Wnd Dmg Bellechester, MN 44.37N 92.51W
07/31/2024 Goodhue MN Emergency Mngr
Large tree on house in the city of
Bellchester.
&&
RMDLocal storm report, Jul 31, 8:17 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
817 PM CDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM Hail Montevideo 44.95N 95.71W
07/31/2024 M2.50 Inch Chippewa MN Public
Delayed report, time estimated from radar.
&&
BEDLocal storm report, Jul 31, 8:34 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
834 PM CDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Hail 4 SSW Watson 44.95N 95.82W
07/31/2024 M2.50 Inch Lac qui Parle MN Public
Corrects previous hail report for updated
time and location. Delayed report, time
clarified by reporter via Facebook.
&&
BEDThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 7:12 PM CDT | Special Weather Statement | MPX | Le Sueur | 33 min |
| Jul 31, 7:18 PM CDT | Special Weather Statement | MPX | Yellow Medicine | 42 min |
| Jul 31, 7:28 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville, Yellow Medicine | 47 min |
| Jul 31, 7:31 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Waseca | 22 min |
| Jul 31, 7:51 PM CDT | Special Weather Statement | MPX | Kandiyohi | 39 min |
| Jul 31, 8:11 PM CDT | Special Weather Statement | MPX | Renville | 34 min |
| Jul 31, 8:41 PM CDT | Special Weather Statement | MPX | Redwood | 34 min |
| Jul 31, 8:54 PM CDT | Special Weather Statement | MPX | Steele, Waseca | 36 min |
| Jul 31, 9:12 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Sibley | 48 min |
| Jul 31, 9:21 PM CDT | Severe Thunderstorm Warning | MPX | Brown | 24 min |
| Jul 31, 9:32 PM CDT | Special Weather Statement | MPX | Nicollet, Watonwan | 43 min |
| Jul 31, 9:53 PM CDT | Special Weather Statement | MPX | Martin | 37 min |
| Jul 31, 9:59 PM CDT | Special Weather Statement | MPX | Sibley | 46 min |
| Jul 31, 10:11 PM CDT | Special Weather Statement | MPX | Martin | 34 min |
| Jul 31, 10:36 PM CDT | Special Weather Statement | MPX | Blue Earth, Faribault | 39 min |
| Jul 31, 10:47 PM CDT | Special Weather Statement | MPX | Nicollet | 28 min |
| Jul 31, 11:06 PM CDT | Special Weather Statement | MPX | Faribault, Le Sueur, Waseca | 39 min |
| Jul 31, 11:45 PM CDT | Special Weather Statement | MPX | Steele | 30 min |
| Aug 1, 12:47 AM CDT | Special Weather Statement | MPX | Steele | 88 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.